# SDR HEEA085054

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 14,141 hours
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Combustion Liner
- Part number: 6899081
- Part serial: 24715
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HARD STARTING ON LIGHT OFF, WORN FUEL NOZZLE FERRULE AND LINER CRACKED. IN REPAIR.
